# SDR 98ZZZX917

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N102PA
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636068
- Engine: Lyc TIO540AE2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW13909
- Condition: Leaking
- Location: Engine Fuel
- Part time: 152 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE WILL NOT SHUT DOWN WITH MIXTURE CONTROL.  FOUND FUEL PUMP LEAKING INTO UPPER DECK LINE.
